Linear difference equations with arbitrary real spans

W. T. Martin Cambridge, Mass

TBD mathscidoc:1701.33879

Acta Mathematica, 69, (1), 57-98, 1938.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:11 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ]
@inproceedings{w.1938linear,
  title={Linear difference equations with arbitrary real spans},
  author={W. T. Martin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203111918343588},
  booktitle={Acta Mathematica},
  volume={69},
  number={1},
  pages={57-98},
  year={1938},
}
W. T. Martin. Linear difference equations with arbitrary real spans. 1938. Vol. 69. In Acta Mathematica. pp.57-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203111918343588.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved